Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 3, Pages 390–406 (Mi zvmmf1362)  

This article is cited in 5 scientific papers (total in 5 papers)

The corner boundary layer in nonlinear singularly perturbed elliptic equations

I. V. Denisov

Tula State Pedagogical University

Full text: PDF file (1478 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:3, 362–378

Bibliographic databases:
UDC: 519.632
MSC: Primary 35B25; Secondary 35C20, 35J60, 35J65
Received: 19.04.2000

Citation: I. V. Denisov, “The corner boundary layer in nonlinear singularly perturbed elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 41:3 (2001), 390–406; Comput. Math. Math. Phys., 41:3 (2001), 362–378

Citation in format AMSBIB
\Bibitem{Den01}
\by I.~V.~Denisov
\paper The corner boundary layer in nonlinear singularly perturbed elliptic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 3
\pages 390--406
\mathnet{http://mi.mathnet.ru/zvmmf1362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1831696}
\zmath{https://zbmath.org/?q=an:1114.35304}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 3
\pages 362--378


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1362
  • http://mi.mathnet.ru/eng/zvmmf/v41/i3/p390

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Denisov, “A corner boundary layer in nonmonotone singularly perturbed boundary value problems with nonlinearities”, Comput. Math. Math. Phys., 44:9 (2004), 1592–1610  mathnet  mathscinet  zmath
    2. A. N. Maksimenko, “Polyhedron combinatorial properties associated with the shortest path problem”, Comput. Math. Math. Phys., 44:9 (2004), 1611–1614  mathnet  mathscinet  zmath
    3. I. V. Denisov, “Corner boundary layer in nonlinear singularly perturbed elliptic problems”, Comput. Math. Math. Phys., 48:1 (2008), 59–75  mathnet  crossref  mathscinet  zmath  isi
    4. I. V. Denisov, T. Yu. Denisova, A. V. Rodionov, “Uglovoi pogransloi v nelineinykh singulyarno vozmuschennykh parabolicheskikh uravneniyakh”, Chebyshevskii sb., 13:3 (2012), 28–46  mathnet
    5. V. F. Butuzov, I. V. Denisov, “Uglovoi pogranichnyi sloi v nelineinykh ellipticheskikh zadachakh, soderzhaschikh proizvodnye pervogo poryadka”, Model. i analiz inform. sistem, 21:1 (2014), 7–31  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:184
    Full text:66
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021